# SDR REXA97051

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE IN YELLOW ARC.  STATION MAINTENANCE SERVICED LEFT ENGINE OIL.  (M)
